# SDR GLBA20030554

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,951 hours, 17,946 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD DOOR ANNUNCIATOR ILLUMINATED AT 29000 FT, REPAIRED SOLDER JOINTS ON DOOR OPEN SWITCH OPS CK GOOD
